I'm 5'5 i used to weigh about 120, my bmi was normal then but on the low side, i now weigh about 108 and its underweight. i think it was the vyvanse that made me stop eating, but im not sure. it kind of freaks me out. i also have really terrible insomnia, last night i couldnt sleep until four a.m. and i woke up at 6a.m. thats typical for me, im really tired all the time, i think i might be anemic. would it be too much to start taking a sleeping medicine?
First, I'd like to commend you for being so knowledgable about your medications... someone has done some good patient educating for you. Second, I wanted to let you know that you're probably half-right about what's causing you the loss of appetite and sleep... the fact is that BOTH of your medications have been known to cause decreased appetite and insomnia. I think you should talk with your doctor about your concerns and see if he/she wants to adjust your dosages or try you on something else. Hope this helps.
Everyone reacts so differently to meds it's hard to say. I take zoloft at night before bed and have never had a problem. Now you could be anemic. A blood test could tell you that. Or start taking a multivitamin with Iron. But the fact that your up half the night , is probally why you are so tired.
About the ADHD medicine, My son is 6 and has ADHD bad. He is on Concerta for his. Now I don't know about Vyvance but it is probally in the same family or similiar to concerta. Anyways, we kept adjusting his dose and after finding the dose that seemed perfect for him 36mg. The one problem was that he couldn't go to sleep at night till like 2-3 am, and was always starving around 1-2 am. His med. gives him 0 appetite, until it wears off much later. So I think the same thing is happening to you also. What I did is lowered him down to 27mg and make sure he takes it early in the am. This has worked so far. The other thing you should do is buy Melatonin. It's all natural over the counter, very inexpensive and it helps you to get tired. My son's Dr. explained to me that when you have ADHD, your brain blocks the release of something (i dont remember the term) which is what our brain produces naturally to makes us get sleepy. Melatonin replaces this. So I would take medication early, with a good breakfast so you get atleast one good meal. Then try Melatonin about 1 hour before your desired bedtime. If that dont work, think about going down to the next lower mg. of the vyvanse and as long as your ADHD is still under control at that dose. You should be able to sleep better. Good Luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
Posted 30 Sep 2011 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 26 Mar 2012 • 1 answer
Posted 29 Sep 2015 • 1 answer